# SDR SIMA20130530001

- Difficulty date: May 30, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 23,909 hours, 20,334 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Condition: Unknown
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

SHORTLY AFTER TAKEOFF IN ICING CONDITIONS,  RECEIVED A NR 2 BLEED OVERTEMP EICAS MESSAGE.  RAN AOM VOL 1 CHECKLIST.   RECEIVED A WING ANTI ICE FAIL EICAS CAUTION MESSAGE FOLLOWED BY AN ICE COND - A/I INOPERATIVE EICAS WARNING MESSAGE.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.   LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  PERFORMED ANTI-ICING SYSTEM OPS TEST, OPS TEST GOOD IAW MM 30-00-00. AIRCRAFT RETURNED TO SERVICE.
